# SDR COMA9710389

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Condition: Malfunction
- Location: E/E Compt
- Part time: 9,917 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AURAL WARNING SOUNDS CONTINUOUSLY ABOVE 15000 FEET.  REPLACED THE RADIO ALTIMETER.
